# SDR A6WA200440050

- Difficulty date: April 19, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT FUSELAGE SKIN WAS DAMAGED WHEN THE SERVICE DOOR WAS OPENED WHILE PRESSURIZED.  PERFORMED A MAJOR REPAIR TO RIGHT SIDE OF FUSELAGE SKIN AT FS 298.5 BETWEEN STRINGERS 13R AND 14R USING STANDARD SHOP PRACTICES.  FABRICATED STIFFENER FROM 2024-T3 .063 INCH TO EXTEND BETWEEN TWO STRINGERS UNDER THE DENTED AREA IAW BRAS EO 601R-53-4835. (M)
